# SDR UALA2012032801956

- Difficulty date: March 27, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 42,235 hours, 5,142 cycles
- Engine: Pwa PW40903
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Broken
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE FOR VERTICAL STABILIZER ACCESS PANEL 322FL IS BROKEN, LOCATED BOTTOM FRONT LEADING EDGE CORNER.  REPLACED NUT PLATE AS REQUIRED.
